# SDR YENA2025022400184

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 3,634 hours, 672 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,634 hours, 672 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Divider
- Part number: 5323645
- Part serial: 3WWAF01121
- Condition: Failed
- Location: Nr 1 Fuel Flow
- Part time: 3,659 hours, 677 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2223, JFK-LAX. (ETOPS)' ENG 1 FADEC CLASS II MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ); REMOVED AND REPLACED ENG #1 FUEL FLOW DIVIDER IAW AMM 73-11-03 OPS CHK OK LEAK OK MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
